MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL

CARDINAL HEALTH, INC. ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256503
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they were having issues with the replogle blocking and leaking from the piggy tail.Per customer, the product has been leaking causing patient impact of having to replace daily and sometimes several times per day.It was flushed with air, but it¿s like the valve was broken, secretions kept coming out of the tail resulting in improper stomach decompression and patient vomiting.
 
Event or Problem Description
The customer reported that they were having issues with the replogle blocking and leaking from the piggy tail.Per customer, the product has been leaking causing patient impact of having to replace daily and sometimes several times per day.It was flushed with air, but it¿s like the valve was broken, secretions kept coming out of the tail resulting in improper stomach decompression and patient vomiting.Additional information was received from the customer and stated that there was no medical intervention or treatment required.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.Section h6 health effect: impact code has been updated from 4648 insufficient information to 2199 no health consequences or impact.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
ARGYLE
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22489716
Report Number1423537-2025-00283
Device Sequence Number8016629
Product Code BSY
UDI-Device Identifier10884527006427
UDI-Public(01)10884527006427(17)261130(10)2134003564
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256503
Device Catalogue Number8888256503
Device Lot Number2134003564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/12/2025
Supplement Report FDA Received Date07/14/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown